English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Computing images of polynomial maps

MPS-Authors

Harris,  Corey
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

Michałek,  Mateusz
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

Sertöz,  Emre Can
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Harris, C., Michałek, M., & Sertöz, E. C. (2019). Computing images of polynomial maps. Advances in computational mathematics, 45(5/6), 2845-2865. doi:10.1007/s10444-019-09715-8.


Cite as: http://hdl.handle.net/21.11116/0000-0006-A586-8
Abstract
There is no abstract available